# SDR AALA202404295715

- Difficulty date: April 28, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N406AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8834
- Aircraft time: 15,905 hours, 4,386 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Part number: 065500010200
- Part serial: 07980
- Condition: Defective
- Location: Te Flaps
- Part time: 15,905 hours, 4,386 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLAP HANDLE WAS MECHANICALLY JAMMED, PREVENTING AFT MOVEMENT FROM 3 TO FULL. BOTH CAPTAIN AND FIRST OFFICER ATTEMPTED SEVERAL TIMES TO MOVE THE HANDLE WITHOUT SUCCESS. AIRCRAFT LANDED 3 FLAP. AFTER LANDING HANDLE EASILY MOVED TO FULL POSITION. MAINTENANCE REPLACED THE COMMAND SENSOR UNIT (AALA202404295715) AND THE FLAP CONTROL UNIT (AALA202404294489) PER AMM 27-51-43-400-001-A.
